# SDR C77A20130327026

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039313003
- Condition: Worn
- Location: Zone 500
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD NR 2 FLAP TRACK WORN OUT OF LIMITS IAW SRM 57-52-03 TABLE 101.   BLENDED WORN AREA IAW SRM PART II 51-10-03.
